Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 107454, 6 pages
http://dx.doi.org/10.1155/2013/107454
Research Article

Permutations and Pairs of Dyck Paths

1Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato 5, 40126 Bologna, Italy
2LaBRI, Université de Bordeaux, 351 Cours de la Libération, 33405 Talence, France

Received 7 November 2012; Accepted 26 November 2012

Academic Editors: E. Manstavicius, S. Natanzon, and Y. Shi

Copyright © 2013 Marilena Barnabei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Knuth, The Art of Computer Programming. Volume 3, Addison-Wesley, Reading, Mass, USA, 1973.
  2. M. Bóna, Combinatorics of Permutations, Discrete Mathematics and Its Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004. View at Publisher · View at Google Scholar
  3. A. Claesson and S. Kitaev, “Classification of bijections between 321- and 132-avoiding permutations,” in Proceedings of the 20th Annual International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC '08), vol. 60, p. 30, 2008.
  4. I. M. Gessel, “Symmetric functions and P-recursiveness,” Journal of Combinatorial Theory. Series A, vol. 53, no. 2, pp. 257–285, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. G. Kreweras, “Sur les éventails de segments,” Cahiers du B.U.R.O, vol. 15, pp. 3–41, 1970. View at Google Scholar
  6. D. Callan, “Bijections from Dyck paths to 321-avoiding permutations revisited,” http://arxiv.org/abs/0711.2684.
  7. J.-C. Lalanne, “Une involution sur les chemins de Dyck,” European Journal of Combinatorics, vol. 13, no. 6, pp. 477–487, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J.-C. Lalanne, “Sur une involution sur les chemins de Dyck,” Theoretical Computer Science, vol. 117, no. 1-2, pp. 203–215, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. Barcucci, A. Bernini, L. Ferrari, and M. Poneti, “A distributive lattice structure connecting Dyck paths, noncrossing partitions and 312-avoiding permutations,” Order, vol. 22, no. 4, pp. 311–328, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. C. Billey, W. Jockusch, and R. P. Stanley, “Some combinatorial properties of Schubert polynomials,” Journal of Algebraic Combinatorics, vol. 2, no. 4, pp. 345–374, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Krattenthaler, “Permutations with restricted patterns and Dyck paths,” Advances in Applied Mathematics, vol. 27, no. 2-3, pp. 510–530, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Simion and F. W. Schmidt, “Restricted permutations,” European Journal of Combinatorics, vol. 6, no. 4, pp. 383–406, 1985. View at Google Scholar · View at Zentralblatt MATH